MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ Medflex 1000; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ Medflex 1000; Automated Dispensing Cabinet
Model Number 500004502000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medflex 1000, system user was unable to issue medication.Customer reported receiving a "wrong barcode scanned" error when attempting to issue medication.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.However, there were no delay or adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 27-jan-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, a technical support specialist (tss) reviewed the patient's medication order list and confirmed that the medication was present.The tss verified that a transaction had been completed for the medication and discussed the findings with the customer.The tss advised the customer to contact support immediately if the wrong barcode scanned error occurred again so that further investigation could be performed.As the medication was not being actively issued at the time and no ongoing issue was observed, no additional troubleshooting was required and confirmed that there were no issues with the device, and no further investigation was required.The system functioned as intended after the technical support specialist investigated the issue.

Brand Name
BD Pyxis¿ Medflex 1000
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50942724
Report Number2016493-2026-67423
Device Sequence Number9534144
Product Code BRY
UDI-Device Identifier10885403512704
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500004502000
Device Catalogue Number1139-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown